Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Dragoni - N. Garofalo - P. Salani

Starshapedeness for fully-nonlinear equations in Carnot groups

created by dragoni on 02 Jul 2019

[BibTeX]

Published Paper

Inserted: 2 jul 2019
Last Updated: 2 jul 2019

Journal: Journal of the LMS
Volume: 2
Pages: 1-18
Year: 2018

Abstract:

In this paper we establish the starshapedness of the level sets of the capacitary potential of a large class of fully-nonlinear equations for condensers in Carnot groups.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1